# SDR 99ZZZM234

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Row 11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY LIGHTS IN HALF THE CABIN INOPERATIVE. ALSO, FOUND THE EMERGENCY EXIT LIGHT AT SEAT ROW 11, LEFT SIDE, INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY AT SEAT ROW 20.  OPERATIONAL CHECK GOOD.  (M)
